# SDR SIMA200215113

- Difficulty date: May 29, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751004900300
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1, FOUND RIGHT WING INBOARD FLAP INBOARD DEFLECTOR INBOARD CAM GUIDE CORRODED.  REPLACED RIGHT WING INBOARD FLAP INBOARD DEFLECTOR INBOARD CAM GUIDE IAW SRM 57-52-20 FIG 401.  AIRCRAFT RETURNED TO SERVICE.  (M)
